| Catalog Number |
RBY4C0201-B |
| Medical Device Problem Code |
Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/13/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure to treat a gastrointestinal bleed (gi bleed) using a ruby coil and a non-penumbra microcatheter.It should be noted that the patient's anatomy was tortuous.During the procedure, while advancing the ruby coil through the microcatheter, the ruby coil unintentionally detached partially in the microcatheter and partially in the vessel.Therefore, the physician used a syringe with saline to place the ruby coil in the target location.The procedure ended at this point.There was no report of an adverse effect to the patient.